Vol 14, No 1 (2016)

April

Table of Contents

Articles

Independent Sets of m,n-gonal Graphs PDF
Asekha Khantavchai, Thiradet Jiarasuksakun 1 - 12
On Some Classes of four Dimensional Regular Matrices PDF
Yurdal Sever, Bilal Altay 13 - 19
S-Iterative Process for a Pair of Single Valued and Multi Valued Mappings in Banach Spaces PDF
Naknimit Akkasriworn, Kritsana Sokhuma 21 - 30
Extendability of the Complementary Prism of 2-Regular Graphs PDF
Pongthep Janseana, Sriphan Rueangthampisan, Nawarat Ananchuen 31 - 41
A Generalization on $\mathcal{I}-$Asymptotically Lacunary Statistical Equivalent Sequences PDF
Ekrem Savas 43 - 51
A new general iterative methods for solving the equilibrium problems, variational inequality problems and xed point problems of nonexpansive mappings PDF
Ekkarath Thailert, R. Wangkeeree, Pakkapon Preechasilp 53 - 67
On Composite l(m, n)-Kummer's Matrix Functions of two Complex Variables PDF
Ayman Shehata Mohammed, Rashwan Ahmed Rashwan, Mohamed S Metwally, Mahmoud Tawfik Mohamed 69 - 81
(alpha-beta)-Normal composition Operators PDF
Pooja Sharma, Anuradha Gupta 83 - 92
E-Torsion Free Acts Over Monoids PDF
Akbar Golchin, Abbas Zare, Hossein Mohammadzadeh 93 - 114
A Nonlinear Parabolic Problems with Lower Order Terms and Measure Data PDF
A. Aberqi, J. Bennouna, H. Redwane 115 - 130
$(G,F)$- Closed Set and Coupled Coincidence Point Theorems for a Generalized Compatible in Partially Metric Spaces PDF
Phakdi Charoensawan 131 - 149
Non-Archimedean Random Stability of σ− Quadratic Functional Equation PDF
IZ. EL-Fassi, S. Kabbaj 151 - 165
Existence Results for Fractional Quasilinear Integrodifferential Equations with Impulsive Conditions PDF
Paul Sameul Francis 167 - 180
A Class of Strong Limit Theorems for Random Field with Geometric Distributions Indexed by a Homogeneous Tree PDF
Kang Kang Wang 181 - 190
Monoid of Cohypersubstitutions of Type $\tau=(n)$ PDF
Darunee Boonchari, Kittisak Saengsura 191 - 201
Non-Normality and the Fuzzy Theory for Variable Parameters Control Charts PDF
Chaowalit Panthong, Adisak Pongpullponsak 203 - 213
Fixed Point Theorems for Modified (alpha-psi-varphi-theta)-Rational Contractive Mappings in alpha-Complete b-Metric Spaces PDF
Anchalee Kaewcharoen, Preeyaluk Chuadchawna 215 - 235
Existence Theorems for Cyclic-Pre\v{s}i\'{c} Operator in Product Spaces endowed with Directed Graphs PDF
Pornpimon Boriwan, Narin Petrot 237 - 248
Convolution Conditions for Some Subclasses of Meromorphic Bounded Functions of Complex Order PDF
Mohamed Kamal Aouf, Adela Mostafa, Hanaa Zayed 249 - 258


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|